# SDR RAIA960301

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICBK
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 199
- Engine: Pwa PW120
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 7863927
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 6,841 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BHM - FLT 7459 - NR 2 ENGINE TORQUE DROPPED DURING CLIMB.  REPLACED HYDRO-MECHANICAL UNIT.  (IRELAND).  (X)
